# SDR DALA2017083006438

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IS OUT OF LIMITS, STA X=-7 FROM Y=148 TO Y=200 AT FWD WET AREA. FLOOR SUPPORT ON STA X=-7 FROM Y=148 TO Y=200 AT FWD WET AREA. WAS REPLACED PER SRM 51-41-01.
